# SDR 00FDEA00307

- Difficulty date: May 1, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: ABM7012505
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD BANG FROM REAR OF A/C PRESS BUMP FELT.  REMOVED AND REPLACED AIR CONDITIONING SYS AIR CK VALVE IN REF TO AMM 21-22-03-2.  OPS CK NORM.
